# SDR DALA1510160910

- Difficulty date: December 31, 2010
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 62,085 hours, 48,848 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Not Reported
- Location: Static Port
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC PORT HEATER REPAIRED IAW AA 3030-01027.
